MAUDE Adverse Event Report: NATUS MEDICAL DENMARK AURICAL AUD/PMM, 1081

NATUS MEDICAL DENMARK AURICAL AUD/PMM, 1081
Model Number 8-04-14500
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint# (b)(4).Aurical can't turn on - otoair melted.The customer was advised to return the device for evaluation.The device was received for evaluation.Repair notes: ato replaced part no 8-35-33800 (b)(4).Unit fully tested at functional test.Auto calibration done.Final test passed.Visually inspected.Usb dongle replaced.Repaired device shipped 2/8/2022 ((b)(4)).15 mar 2022: questionnaire has been sent to technical service.Further review and investigation to be carried out.
 
Event or Problem Description
Aurical can't turn on - otoair melted.The customer was advised to return the device for evaluation.No injuries reported.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).Install date: 25 feb 2013.Repair notes: -ato replaced part no 8-35-33800 sn (b)(6).-unit fully tested at functional test.-auto calibration done.-final test passed.-visually inspected.-usb dongle replaced.Failure confirmed: yes.Problem code: main board defective.Closure rationale: complaint verified, being tracked as a trend.The current risk file 1081 aurical aud & madsen a450 - risk analysis - doc-049635 rev 04.Hazard id 5.16 identifies this issue.Harm - delay in use of the system or treatment.Cause- system looses connection with otosuite/pc due to a hardware failure.Severity- negligible (0).Risk level- minor (0).A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Capa004844 was opened to address this failure mode.Based on the risk evaluation which determined the overall risk to be minor and the age of the associated devices which has shown to be beyond the specified product lifetime of the aurical aud device, it was recommended that the capa was closed with no corrective/preventive actions.Complaints with similar symptom/failure mode will be monitored and processed as per (b)(4) complaint handling procedure.Recommended actions: no recommended actions now.If a major redesign of the device hardware done in the future, it is recommended to replace the present isolated voltage regulators, u17 and u20 with a type with lower idle power consumption.
 
Event or Problem Description
 
Additional Manufacturer Narrative
28 nov 2022 - follow up report 002 ref natus complaint# (b)(4).(udi) unique device identification number is not applicable for this part.
 
Event or Problem Description

Brand Name
AURICAL AUD/PMM, 1081
Common Device Name
AURICAL AUD/PMM, 1081
Manufacturer (Section D)
NATUS MEDICAL DENMARK
hoerskaetten 9
taastrup,2630,
DA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort, co. galway
galway, h91pd92,
EI  
Manufacturer Contact
gráinne walsh
hoerskaetten 9
taastrup 2630, 
DA  
MDR Report Key13791961
Report Number9612197-2022-00005
Device Sequence Number20014328
Product Code EWO
UDI-Device Identifier05713315004117
UDI-Public05713315004117
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8-04-14500
Device Catalogue Number8-04-14500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
01/27/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date06/10/2022
11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown